# SDR 96ZZZX2917

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC305
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DID NOT EXTEND ON THE FIRST TRY AND AIRCRAFT WAS DAMAGED ON LANDING.  THE NOSE GEAR DID NOT EXTEND.  THE GEAR WAS NOT CYCLED AND THE EMERGENCY RELEASE WAS NOT PULLED.  ALL LIGHT INDICATIONS WERE NORMAL WHEN GEAR RETRACT WAS PERFORMED.  COULD NOT BE DUPLICATED.  SUSPECT THE UPLOCK HOOK WAS STIFF.
